Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 20
Published by Univerzita Mateja Bela.
Year of issue 2012.
ISSN 1338-7111 (online ed.)
ISSN 1338-712X, ISBN 978-80-557-0432-6 (printed ed.)
Pages 45
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (959 KB).

Contents
1. 
 Pages 1-6
 by Sukhwinder Singh Billing
 Download Download PDF PDF (368 KB)
 
2. 
 Pages 7-10
 by Pavel Hrnčiar
 Download Download PDF PDF (417 KB)
 
3. 
 Pages 11-17
 by Kan Hu and Naer Wang
 Download Download PDF PDF (452 KB)
 
4. 
 Pages 18-31
 by Ahmad Jafarian and Mir Safa Addin Measoomy Nia
 Download Download PDF PDF (485 KB)
 
5. 
 Pages 32-45
 by Kuldip Raj, Sunil K. Sharma and Anil Kumar
 Download Download PDF PDF (477 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017